Hello all, does anyone else have problems with their arms. First time it started with me my GP said "oh it's in the arms now" as if he expected it but didn't forewarn me. What happens is my right shoulder starts to feel weird then the arm does a JACK DOUGLAS (if anyone remembers him) trying to throw anything in my hand over my shoulder, kids think it hilarious and want to take me to the pub for a laugh.

Gets very uncomfortable when driving but find I feel it starting and manage to tense my shoulder which seems to stop it.

7 Replies

  • Are you on any medications?


  • I asked because the Dopamine Agonists meds can cause augmentation particularly at high doses.A sign of augmentation is symptoms spreading into other body parts most commonly the arms. Therefore it is likely to be the Ropinerole causing this problem.

  • Not seen Doctor for a few years, maybe I'm due a review as there seems to be a lot more medication available now..... THANKS

  • Chances are doc won't know about augmentation, most dont

  • In the early evening, I have recently started experiencing some strange sensations in my hands and arms which usually last for about an hour or so. After I take my first Percocet of the evening it usually goes away. But I hate it because I have to wring my hands or rub them as the feeling is awful

  • I have had it in my arms, legs and full body.

You may also like...